# SDR DALA14021939212

- Difficulty date: April 9, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 200 RBL 5-LBL 5 CORRODED.  REMOVED CORROSION IAW SRM 51-30-02, VOL 2, AND FOUND OUT LIMITS IAW SRM 53-00-01, FIG 3, VOL I. REMOVED AND REPLACED FLOORBEAM IAW DWG 9936534, SRM 51-10-03 PAR 14 AND PAR 21, VOL 2, AMM 51-00-01, AND  INSTALLED IAW SRM 51-30-02, VOL 2.
